# SDR DXTA2024082200295

- Difficulty date: August 20, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 14,517 hours, 11,179 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

MUSTY AND OILY ODOR IN AC SYSTEM DURING ENTIRE FLIGHT WITH OCCASIONAL FLUCTS IN AIR FLOW CORRECTIVE ACTION: DESERVICED THE APU TO THE PROPER LEVEL AND REMOVED AND REPLACED THE COALESCER SOCK. PERFORMED MULTIPLE OPERATIONAL CHECKS AND LEAK CHECKS OF THE APU AND ESC SYSTEMS. NO LEAKS, OR OTHER DISCREPANCIES ARE NOTED AT THIS TIME. WORK PERFORMED IAW AMM 12-11-03 & 21-51-00.
